RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 2, Issue 4  


Research Papers Dedicated to the Memory of B. V. Gnedenko
Probability theory and B. V. Gnedenko
A. N. Shiryaev
955
Asymptotic behavior of nonrandomly centered generalized Cox processes
V. E. Bening, V. Yu. Korolev
957
Limit theorems for stopping-times of random walks in a band
E. V. Bulinskaya
977
Statistical variant of the CLT for associated random fields
A. V. Bulinski, M. A. Vronskii
999
Asymptotics of the Shannon entropy for sums of independent random variables
A. G. D'yachkov
1019
Transient dynamics of two interacting random strings
A. A. Zamyatin, A. A. Yambartsev
1029
Upper estimate of the rate of convergence in the generalized Lindeberg–Feller theorem
V. M. Zolotarev
1045
Ruin probability
V. V. Kalashnikov, D. G. Konstantinidis
1055
On bounds for the pointwise availability of a repairable component
I. N. Kovalenko
1101
Asymptotic of maxima in the infinite server queue with bounded batch sizes
A. V. Lebedev
1107
The double sum method for Gaussian fields with a parameter set in $l^p$
V. R. Fatalov
1117
Pseudostable distributions and their domains of attraction
Yu. S. Khokhlov
1143

Skew poolynomials over local rings
A. V. Barantsev
1155
Oriented hypergraphs and rewriting systems
A. I. Belousov, A. V. Pastukhovsky
1163
Using of asymptotic representations for constructing numerical algorithms of singularly perturbed boundary value problems solving
B. I. Berezin, N. Yu. Petukhova
1187
Harmonic solution for the inverse problem of the Newtonian potential theory
J. Bosgiraud
1195
The modified Dirichlet problem for the elliptic system of equations that degenerates on the $n$-dimensional sphere and at the origin of coordinates
G. A. Isaeva
1205
Comparison of phenomenological catalytic activity for high-temperature reusable surface insulation
V. L. Kovalev, A. A. Krupnov
1213
On the nilpotency of subrings of skew group rings
V. A. Mushrub
1227
The volume of polyhedron as a function of its metric
I. Kh. Sabitov
1235
The solvability of some exactly solvable soliton-like equations in terms of hypergeometric functions
V. F. Tarasov
1247
On Lie automorphisms of simple rings of characteristic 2
M. A. Chebotar
1257
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020